# SDR USAA070205

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN BS 727B & 727C, RBL 24.75 HAS CRACK.  FABRICATED & INSTALLED NEW TRACK SECTION & SPLICE REPAIR PER SRM 53-00-52-2R-3 FIG 201, REPAIR 3, DEFECT SIZE:  .5 INCH.
